# SDR CALA2009041400200

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 34,615 hours, 12,165 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPON DEPARTURE AT ANC NOTICED CONTROL COLUMN VERY STIFF IN ROLL CONTROL, F/O AGREED.  UPON LANDING IN SEA HAD CONTROL PROBLEM (ROLL) ALMOST UNABLE TO CONTROL A/C.  FOUND CABLE TENSION LOW ON BOTH LT AND RT AILERON BODY CABLES, RIGGED AILERON BODY CABLES PER AMM 27-11-00-820-801.  PERFORMED AILERON FORCE TEST PER AMM 27-11-00-700-805.  CHECKS GOOD, A/C OK FOR SERVICE.
